# SDR 2007UALA01686

- Difficulty date: May 25, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 62,178 hours, 10,196 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT INOPERATIVE.  LOCATION FLIGHT ATTENDANT SEAT 260 MID CABIN.    [07-10-07]  REPLACED EMERGENCY FLASHLIGHT ASSY.  AIRCRAFT OK FOR SERVICE.
